# SDR CALA2010110100512

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 43,438 hours, 23,186 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 3530310
- Condition: Defective
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE INDICATION CAME ON DURING CLIMBOUT.  FOLLOWED QRH PROCEDURES AND RETURNED TO CLE.  REMOVED AND REPLACED D WHEEL WELL DETECTOR ELEMENT M270 IAW AMM 26-17-11.  REMOVED AND REPLACED D M270 DISCONNECT CONNECTOR D842 IAW 20-62-14.  WHEEL WELL OVERHEAT DETECTION OPS CHECK GOOD.
